EconPapers    
Economics at your fingertips  
 

Automorphisms and Weighted Values

Guillermo Owen and Francesc Carreras
Additional contact information
Guillermo Owen: Department of Mathematics, Naval Postgraduate School, Monterey, CA 93943, USA
Francesc Carreras: Department of Applied Mathematics, School of Industrial Engineering, P.O. Box 577, 08220 Terrassa, Barcelona, Spain

International Journal of Game Theory, 1997, vol. 26, issue 1, 10 pages

Abstract: The notion of automorphism is an essential tool to capture the meaning of any mathematical structure. We apply this idea to cooperative games and obtain two interesting characterizations of the automorphisms of such a game: the one, in the complete case, as the permutations of players which preserve the (classical) Shapley value; the other, for the general case, as the permutations preserving all weighted Shapley values.

Date: 1998-05-19
Note: Received August 1993 Revised version September 1994
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:1:p:1-10

Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2

Access Statistics for this article

International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel

More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:jogath:v:26:y:1997:i:1:p:1-10